Numerical solution of a class of two-dimensional nonlinear Volterra integral equations using Legendre polynomials
Lima, Pedro M.; Nemati, S.; Ordokhani, Y.
Journal of Computational and Applied Mathematics, 242 (2013), 53-69
In this paper, a method for finding an approximate solution of a class of two-dimensional nonlinear Volterra integral equations is discussed. The properties of two-dimensional shifted Legendre functions are presented. The operational matrices of integration and product together with the collocation points are utilized to reduce the solution of the integral equation to the solution of a system of nonlinear algebraic equations. Some results concerning the error analysis are obtained. We also consider the application of the method to the solution of certain partial differential equations. Illustrative examples are included to demonstrate the validity and applicability of the technique.